# SDR 17GR201605020001

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: General aviation
- Aircraft: N403AT
- Make and model: Diamon DA 40
- Aircraft serial: 40FC0004
- Aircraft time: 4,200 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: DSGWS5470C
- Condition: Broken
- Location: Door
- Part time: 4,200 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LATCH OPERATING ROD BROKE INSIDE OF LOCKING BOLT.  CREW UNABLE TO UNLATCH DOOR. EXITED THROUGH BACK DOOR.
